| Model Number |
1221-36-158 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient underwent primary right total hip replacement surgery on (b)(6) 2022.The patient presented back to surgeon for an unknown reason.The patient underwent a revision procedure on their right hip on (b)(6) 2022 where only their ceramic head and altrx liner were revised.The patient's primary cup, stem and sleeve were left in situ.Doi: (b)(6) 2022, dor: (b)(6) 2022, right hip.Additional information: revision completed due to infection.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.